You have a lot of great people here that will help you in any way that they can. Like Road said....nothing else matters right now. I was just curious about what type of supply you were able to get together for a taper. If you cant get /afford enough for a proper and successful taper - you might want to consider just quiting. Thats what I finally did my ? time of taking all my taper pills the first day!! A few days of sick and you are done with it. It sounds like you already know what the w/d's are like.....establish a plan - many say to put it on paper - and then stick to it......and good luck to you....you've already been lucky by finding this site .... use it - eagle
Nothing is terrible here, unless you don't want to quit...Where we get them doesn't matter..or make us a terrible person..
If you want to taper, and have the willpower, that is honestly the best way...but by cutting half is not good on your body...It has to be slow...Like eagle said , pump your body with many vitamins, protein shakes , etc...
If you need a taper plan, we can help...Just let us know how many we have to work with? and it you have to work during this time...
GET YOUR LIFE BACK!!
well i didn't have a script. i buy mine off the street. i know thats terrible but i got to deep and i was always scared to ask the dr. As far as how i felt tuesday and wed. Let me say it way terrible. i tossed and turned the entire night. I think if i can get through the tapering i can make it. Does anyone have have suggetions? I went from about 80 to 90 mg down to yesterday was about 45mg
How did you feel Tuesday night? Or Wednseday morning?
Do you have a script - or a steady enough supply to actually do a good taper? I am talking decreasing about maybe a pill or two a week for a while. Most people that try the taper route fail because they think they can manage the pills themselves. And they usually just end up taking them again. Many successful tapers have another individual hold the pills and release them a day at a time. Of course you can alway quit and go cold turkey. Get ready with supplies and just stop. Usually takes 5-9 days of flu like symptoms. But it generally starts to improve by day 5-6.......don't know what your schedule looks like....glad that you are doing something. It totally bites to have your life ruled by a supply of pills.
So you got a new script on Wednesday? How many pills in it, and how many refills.
Or what did you get?
It was really more like low 40's per day at peak. I dont recommend that to anyone....
Start building your body up. Vitamins and supplements. The amino acids are quite valid....most of us arent getting adequate nutrition while we take this stuff and your body needs to be pampered. Calcium / magnesium supp's work for the rls. So do hot baths / showers,,,,exercise is a great benefit also....heat pads work wonders.
Do not make the mistake that many do ..... you have invested a lot of time to get in this shape. It will not be fixed in two weeks. But it can steadily improve until its even better! Some sort of organized taper sounds good for you. Many folks just try and get to zero too fast and they ultimately fail because of that. I heartily recommend reading as much as you can stand about this thing. Knowledge is power with this one.....keep posting and get acquainted. PM me if you need to - no problem.....best of luck also ....
this is what i had sunday, monday 16 lorcet 10/650
tuesday out of everything
wednesday i had some 5mg and 7.5 mg
thursday i have taken 1 5mg and 4 7.5's
I'm trying to understand what you took yesterday, then today. Is the following correct:
Wednesday: 6 pills total
Thursday: 5 pills total
You decreased by 1? (5mg)?
What do you have 7.5's & 5's?
so you took up to 36 a day? WOW
well it's been this bad about a year but yesterday and today i went down to taking 2 500/5mg and 4 7.5 mg. today i have taken 1 5 mg and 4 7.5 mg. I have read alot on here and it doesn't seem bad but i had depending on them. i wish i could stop but the rls kills me
How long have you been taking them? 60-80mg a day is not an extreme dose by any means .... I doubt that you can escape all withdrawls, but it could also be a lot worse....
Until you post how long you've been taking them, look at the right hand side of page - under the Health Discussions you will find The Thomas Recipe...and the Amino Acid Protocols ...... read both of those and post any questions that you my have. There are many great people here that are either currently in your shoes or who used to be...I used to toss down 60mg hydro at a time a half dozen times a day. I am currently clean and happy about it....and I started during the Vietnam conflict!!! Read as much as you can stand about your enemy. Make no mistake about this. You are engaged in a firefight with an extremely capable enemy (addiction) and that enemy is attempting to end your life. This is real. But you can be the winner. Best of luck to you.....
well i quess my question then would be i have taken lorcet 10/650 about6 to eight a day. what am i looking at as for as withdrawls
Codeine is an opiate. All are derived from the opium poppy (papavar somniferum) and all produce similar withdrawl syndromes. Some withdrawl issues are different with engineered painkillers - partial or derived opiates - methadone would be an example of that one.....but by and large there isnt a lot of difference between any of them. Codeine, heroin, or morphine and everything in between - they started as poppy juice and were altered slightly to benefit (?) mankind.
Codeine is an opiate indeed. Hang on until someone can give you more information, since I don't know much about it and W/D symptoms.